# SDR IPXA2024020879026

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 24,132 hours, 15,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: F5357153020090
- Condition: Bent
- Location: Frm 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT- CLOSE -A300 MPC 300- ANGLE AT FR 85-85 IS BENT RECEIVED NEW MATERIAL ALUMINUM SHEET P/N 2024-T3 .025C, BATCH 0004015664., VERIFIED
